# SDR SWAA2025061772760

- Difficulty date: May 20, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED I/B OF LH DEFECTION RIB (MPN 115A2156-7).  REMOVED ANGLE PER SRM 51-40-02.   LOCATED AND DRILLED FASTENER HOLES IN NEW ANGLE PER SRM 51-40-05.  INSTALLED REPLACEMENT ANGLE PER SRM 51-40-02.
